# SDR DALA2016020100865

- Difficulty date: January 30, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 38,091 hours, 32,654 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Condition: Overheated
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

STABILIZER ALT TRIM MOTOR OVERTEMP BY NR 2.  STUCK IN ALT TRIM UP.  R & R ALT TRIM MOTOR IAW MM.  OPS CHECKS OK.
